Translator Disclaimer
2019 Stability of multivalued attractor
Miroslav Rypka
Topol. Methods Nonlinear Anal. 53(1): 97-109 (2019). DOI: 10.12775/TMNA.2019.002

Abstract

Stimulated by recent problems in the theory of iterated function systems, we provide a variant of the Banach converse theorem for multivalued maps. In particular, we show that attractors of continuous multivalued maps on metric spaces are stable. Moreover, such attractors in locally compact, complete metric spaces may be obtained by means of the Banach theorem in the hyperspace.

Citation

Download Citation

Miroslav Rypka. "Stability of multivalued attractor." Topol. Methods Nonlinear Anal. 53 (1) 97 - 109, 2019. https://doi.org/10.12775/TMNA.2019.002

Information

Published: 2019
First available in Project Euclid: 25 February 2019

zbMATH: 07068330
MathSciNet: MR3939149
Digital Object Identifier: 10.12775/TMNA.2019.002

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 1 • 2019
Back to Top